Approximations and asymptotics of upper hedging prices in multinomial models

Search this Article

Author(s)

    • NAKAJIMA Ryuichi
    • Department of Mathematical Informatics, Graduate School of Information Science and Technology, University of Tokyo
    • KUMON Masayuki
    • Japanese Association for Promoting Quality Assurance in Statistics
    • TAKEMURA Akimichi
    • Department of Mathematical Informatics, Graduate School of Information Science and Technology, University of Tokyo

Journal

  • Japan journal of industrial and applied mathematics

    Japan journal of industrial and applied mathematics 29(1), 1-21, 2012-02-01

References:  29

Codes

  • NII Article ID (NAID)
    10030213864
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    09167005
  • Data Source
    CJP 
Page Top